Folgen
Henri Martikainen
Henri Martikainen
Assistant Professor of Mathematics, Washington University in St. Louis
Bestätigte E-Mail-Adresse bei wustl.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Non-homogeneous Tb theorem and random dyadic cubes on metric measure spaces
T Hytönen, H Martikainen
Journal of Geometric Analysis 22 (4), 1071-1107, 2012
1512012
Representation of bi-parameter singular integrals by dyadic operators
H Martikainen
Advances in Mathematics 229 (3), 1734-1761, 2012
722012
Weak and strong type estimates for maximal truncations of Calderón-Zygmund operators on A p weighted spaces
TP Hytönen, MT Lacey, H Martikainen, T Orponen, MC Reguera, ...
Journal d'Analyse Mathématique 118 (1), 177-220, 2012
652012
On general local 𝑇𝑏 theorems
T Hytönen, H Martikainen
Transactions of the American Mathematical Society 364 (9), 4819-4846, 2012
482012
Non-homogeneous T1 theorem for bi-parameter singular integrals
T Hytönen, H Martikainen
Advances in Mathematics 261, 220-273, 2014
332014
Local theorem with testing conditions and general measures: Calder\'on-Zygmund operators
MT Lacey, H Martikainen
Annales scientifiques de l'École normale supérieure 49 (1), 57-86, 2016
292016
End-point estimates, extrapolation for multilinear Muckenhoupt classes, and applications
K Li, J Martell, H Martikainen, S Ombrosi, E Vuorinen
Transactions of the American Mathematical Society 374 (1), 97-135, 2021
282021
Square functions with general measures II
H Martikainen, M Mourgoglou, T Orponen
Indiana University Mathematics Journal 63 (5), 1249-1279, 2014
262014
Square functions with general measures
H Martikainen, M Mourgoglou
Proceedings of the American Mathematical Society 142 (11), 3923-3931, 2014
252014
Bilinear representation theorem
K Li, H Martikainen, Y Ou, E Vuorinen
Transactions of the American Mathematical Society 371 (6), 4193-4214, 2019
242019
Bloom-type inequality for bi-parameter singular integrals: efficient proof and iterated commutators
K Li, H Martikainen, E Vuorinen
International Mathematics Research Notices 2021 (11), 8153-8187, 2021
212021
Boundedness of the density normalised Jones' square function does not imply 1-rectifiability
H Martikainen, T Orponen
Journal de Mathématiques Pures et Appliquées 110, 71-92, 2018
202018
Bilinear Calderón–Zygmund theory on product spaces
K Li, H Martikainen, E Vuorinen
Journal de Mathématiques Pures et Appliquées 138, 356-412, 2020
172020
Bloom type upper bounds in the product BMO setting
K Li, H Martikainen, E Vuorinen
The Journal of Geometric Analysis 30 (3), 3181-3203, 2020
162020
Characterising the big pieces of Lipschitz graphs property using projections.
H Martikainen, T Orponen
Journal of the European Mathematical Society (EMS Publishing) 20 (5), 2018
162018
Local Tb theorem with L 2 testing conditions and general measures: square functions
MT Lacey, H Martikainen
Journal d'Analyse Mathématique 133, 71-89, 2017
16*2017
Vector-valued non-homogeneous Tb theorem on metric measure spaces
H Martikainen
Revista Matemática Iberoamericana 28 (4), 961-998, 2012
162012
Multilinear singular integrals on non-commutative spaces
F Di Plinio, K Li, H Martikainen, E Vuorinen
Mathematische Annalen 378 (3), 1371-1414, 2020
152020
Multilinear operator-valued Calderón-Zygmund theory
F Di Plinio, K Li, H Martikainen, E Vuorinen
Journal of Functional Analysis 279 (8), 108666, 2020
122020
A new approach to non-homogeneous local theorems
H Martikainen, M Mourgoglou, E Vuorinen
arXiv preprint arXiv:1511.00528, 2015
122015
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20